







## PSSDC MEETING AGENDA (v8) MS TEAMS MEETING

## THURSDAY, OCTOBER 28, 2021 12:00 p.m. – 3:00 p.m. EDT

#		PSCIOC				
	TIME	PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS	
	11:45	<ul> <li>Set-up: Members</li> </ul>	s/Observers to connect to MS Teams Meeting	3		
	a.m. –	Participants: Refer to recommendations for the use of MS Teams				
	12:00	For simultaneous interpretation: refer to information provided				
	p.m.	Members to respond to evaluation poll after each presentation				
	12:00	Welcome	Rollcall of PSSDC Members and		Co-Chairs:	
	p.m.		registered Observers in attendance	Catherine Bennett, ESDC Mark Burns, YT		
1	12:05	Administrative	Objective:		Intro: Mark Burns	
	_	Matters		_		
	12:10		A) Approval of Record of Decision from	For approval		
	a.m.	. 🕁 .	February 25, 2021 meeting (TAB 1A)			
	/_			Fau annuaval		
	(5	7 2	B) Acceptance of October 28, 2021	For approval		
	min)		Meeting Agenda (TAB 1B)			
2	12:10	DIGITAL	Objective: (TAB 2)	For	Intro: Mark Burns	
	_	IDENTITY		information /		
	12:50		<ul> <li>Update on Digital ID and work</li> </ul>	discussion	Peter Watkins,	
	p.m.	· [ ]	related to Proof of Vaccination		Digital ID	
		\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\	(service delivery lens)	Members to	Program	
	(40			respond to evaluation poll	Executive	
	min)			after each item.		
	12:	:50 – 12:55 p.m.	Stretch Break	and dadi nom		
3	12:55	RESEARCH &	Objective: (TAB 3)		Intro: Catherine	
	- 1:25	STRATEGIC			Bennett	
	p.m.	INTELLIGENCE	Discussion on the importance of Citizen	For		
			Satisfaction Research to inform and	discussion/	Research	
	(30		improve service delivery in the public	next steps	Committee Co-	
	min)		sector:		Chairs:	
				Members to	D'. 1 1 D . 1 . 7	
			Key findings from Citizens First 2020	respond to evaluation poll	Richard Dalpé,	
			and possible actions to address	after each item.	TBS	
			findings.	and during the state of the sta	Tareq Al-	
			Recommendations on areas of focus/		Shumari, ON	
			Recommendations on areas of focus/ action or further research for PSSDC		Gildinari, Oi	
			as it relates to its mandate.		ICCS:	
			as it relates to its Manuale.		Dan Batista	
					Michal Dziong	
					ועווטרומו טבוטרוט	









	1:25 – 1:30 p.m. (5 min)		Stretch Break		
4	1:30– 2:10 p.m. (40 min)	PSSDC PATH FORWARD	Dbjective: (TAB 4)  Building a Strategic and Impactful PSSDC Forward Agenda      Identify areas of focus for the PSSDC forward agenda to better position PSSDC as key pan-Canadian and jurisdictional thought leaders in government service.      Discuss the mechanics of future meetings and PSSDC processes to better foster member engagement and support, and drive results.	For discussion / next steps	PSSDC Co- Chairs PSSDC Members Roundtable
	2:	:10 – 2:15 p.m.	Stretch Break		
D C	2:15 – 2:45 p.m. (30 min)	CLIENT CENTRIC SERVICES	<ul> <li>Objective: (TAB 5)</li> <li>Municipal showcase item</li> <li>Dynamic Delivery: Virtual Learning in the Customer Contact Centre (CCC)</li> <li>COVID-19 has forcibly altered the way we work and train at the Region of Peel's Customer Contact Centre (CCC). With the sudden shift from a blended learning model to an exclusively virtual learning model, the training team has had to pivot and adapt to the current times. The CCC Training team has managed to do this while maintaining training quality, training efficiency and learner engagement. This presentation will delve into the tools and techniques that the Region of Peel, Community Connections training team applies to ensure dynamic delivery for virtual training.</li> <li>Q&amp;A</li> </ul>	For information / discussion  Members to respond to evaluation poll after each item.	MSDO: Michelle Orth  Nicole Gittens, Community Connections, Peel Region
6	2:45 – 3:00 p.m. (15 min)	Administrative Matters	Objective:  A) PSSDC P/T Co-Chair role (approval of a one-year extension for current P/T co-chair or confirm new co-chair)	For confirmation	Intro: Catherine Bennett







	<ul> <li>B) PSSDC Treasurer's Report</li> <li>PSSDC Financial Report (TAB 6A)</li> <li>PSSDC Members' contributions for 2022/2023 (TAB 6B)</li> </ul>	For information / feedback	<b>Linda Maljan,</b> PSSDC Treasurer
	C) PSSDC Information Sharing – for information only – TABs 6C & 6D	Request from CoP	ICCS Secretariat
	D) PSSDC Group Update – for information only:  • Contact Centre CoP (TABs 6Ei, Eii, Eiii)	For information	
	E) PSSDC Action Items (TAB 6F)		
	F) PSSDC Bring Forward Agenda (TAB 6G)		
	<ul> <li>G) Upcoming PSSDC Meetings:</li> <li>Thursday, December 2, 12:00 pm EST</li> <li>Tuesday, January 18, 12:00 pm EST</li> </ul>		
3:00 p.m.	Adjournment of PSSDC Meeting		